# SDR DALA1232993706

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 41,298 hours, 17,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY VENT EXHAUST HAS CORROSION ON LOWER SIDE AND SKIN CRACK COMPLIED ERA 503606-14 REV ORIG.  PERFORMED RII FOR INSTALLMENT OF REPAIR PER ERA 503606-14.
